# SDR AALA201603209004

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 48,659 hours, 20,799 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER SLIDE 1R OFF, THEN ON INFLIGHT.  PRESSURIZATION LIGHT ON, THEN OFF, ON DOOR.  CLEANED DEBRIS FROM 1R DOOR SLIDE ARMING ATTACH POINTS, GIRT BAR LOCATION.  SLIDE ARM INDICATION CHECKED OK AT THIS TIME.
